Hello all of you that might be reading this... I hope that I can get some responses from anyone...
I do not have the "worst" case of the skin devil-acne but I have been told that I have the incurable case. This is my third time on a treatment with some of the best dermatologists in my area- I havenâ€™t resorted to going out of state for my disease yet.
To each person their case is the worst and it is true, Acne is the worst...Props to you survivors out there.
Here is my history so you know what I am up against...
1 yr- monocycline dosage upped every 3 mth. = 100mg- I got worse so I just stopped
1 yr- every topical thought of by man
1 yr- tetracycline= again just upped dosage(can't remember what)- I got it the worst ever, on my neck, back, sternum, butt, legs, arms, shoulders, even knees and elbows, and or course the face.
1 yr-doxycycline 100mg- current = it was ok but it now like before is getting worse and worse!
1yr dc + YAZ = current- still getting worse
I have used Retina-A, Differein, and about 4 different types of topical all prescribed.
I religiously followed washing directions and took meds like a saint.
I get my skinned cleaned- the derm calls it being plucked, electrocuted, and burned, by a skin specialist. And I still have Mild-Sever acne.
So a little back ground on me. I started getting acne my freshman yr. of high school and I have been treated since then and I am a sophomore in college now. I am a pre-med. major so I live in books and I know a lot about disease and infections and I can tell you all about acne and the medications that the doctors have shoved down me, but I sadly have found nothing that has helped. I have been researching for the last year straight; it is kind of what med. students do in free time- sad. And I have found no answers, but just have gone around in circles about what helps.
Anyway, I am not a big fan of meds. but I am no way an organic-freak. I wonâ€™t be one of those doctors that just hand out pills like candy, but I do respect what they can do and how they are helpful.
OK so to get to my point, I have read and read and read about tane. I have looked at blog after blog until tonight I stumbled across this wondrous sight! I am mixed about this medication, but it is my only resort other than all natural stuff. And from what I have researched - acne, if bad, is hormonal. Natural foods and oils will not change what my brain and thyroid are pumping out. So if any of you could tell me if you tane veterans had the skin devil come back or if any major side effects happened- and I don't mean dry lips- and if you had to take it again and if you had any long term effects like 10 yrs after you have taken it. I want to be happy with clear skin, but I donâ€™t to have rectal bleeding in 10 yrs because I took meds that messed me up.
I really am trying to find an answerâ€¦ I am fighting acne for my forth and final time. Someoneâ€™s goinâ€™ down and itâ€™s not meâ€¦
Any help will be great! Thanksâ€¦
- 2 comments
- 234 views